RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1990, Volume 35, Issue 4, Pages 691–703 (Mi tvp1402)  

This article is cited in 1 scientific paper (total in 1 paper)

On the strong law of large numbers and the law of the iterated logarithm for martingales and sums of independent random variables

V. A. Egorov


Full text: PDF file (847 kB)

English version:
Theory of Probability and its Applications, 1990, 35:4, 653–666

Bibliographic databases:

Received: 12.05.1987

Citation: V. A. Egorov, “On the strong law of large numbers and the law of the iterated logarithm for martingales and sums of independent random variables”, Teor. Veroyatnost. i Primenen., 35:4 (1990), 691–703; Theory Probab. Appl., 35:4 (1990), 653–666

Citation in format AMSBIB
\Bibitem{Ego90}
\by V.~A.~Egorov
\paper On the strong law of large numbers and the law of the iterated logarithm for martingales and sums of independent random variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1990
\vol 35
\issue 4
\pages 691--703
\mathnet{http://mi.mathnet.ru/tvp1402}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1090495}
\zmath{https://zbmath.org/?q=an:0741.60021|0715.60037}
\transl
\jour Theory Probab. Appl.
\yr 1990
\vol 35
\issue 4
\pages 653--666
\crossref{https://doi.org/10.1137/1135097}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990GZ59600003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1402
  • http://mi.mathnet.ru/eng/tvp/v35/i4/p691

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Proc. Steklov Inst. Math., 237 (2002), 281–292  mathnet  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:99
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019